# SDR 96UAL900805

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609UA
- Make and model: Boeing 767222
- Aircraft serial: 21870
- Engine: Pwa JT9D7R4D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Driver Card
- Part number: 83517
- Condition: Failed
- Location: E/E Compt
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON GEAR RETRACTION RECEIVED GEAR DISAGREE EICAS MESSAGE AND GEAR DOORS LIGHT REMAINED ON.  RECYCLED GEAR, RIGHT GEAR SLOW TO EXTEND AND RETRACT.  DOOR LIGHT AND GEAR DISAGREE MESSAGE CLEARED.  NO INDICATION OF HYDRAULIC LOW PRESSURE OR LOSS OF FLUID.  *S/D*  THE A5 DRIVER CARD FAULTED AND WAS REPLACED.  THE S266 NOSE GEAR PROXIMITY SENSOR WAS ALSO ADJUSTED.  RECYCLED GEAR, OPERATIONS CHECK NORMAL PER MM 32-61-00.
